# SDR DALA2023101908604

- Difficulty date: October 16, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 34,133 hours, 4,370 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 WHILE IN SEA, MTC DISCOVERED THREE (3) DAMAGE LOCATIONS COMMON TO THE AFT CARGO DOOR P/N F5237231500600 INNER SKIN, BETWEEN DOOR FRAMES FR61-FR61A, BETWEEN FR62-FR62A (DAMAGE 2), AND BETWEEN FR63-FR63A (DAMAGE 3). DAMAGE 1 IS A GOUGE LOCATED APPROXIMATELY 4.0" AFT OF FR61, 1.5" ABOVE BEAM 5 AND MEASURES 0.65" X 0.25" X 0.058". DAMAGE 2 IS A GOUGE LOCATED APPROXIMATELY 4.0" AFT OF FR62, 1.5" ABOVE BEAM 5, AND MEASURES 0.65" X 0.25" X 0.025". DAMAGE 3 IS A PUNCTURE WITH AN AREA OF 2.5" FWD/AFT BY 1.75" CIRCUMFERENTIALLY ABOVE DOOR BEAM 5. THE INNER SKIN AT THESE LOCATIONS IS 0.050" THICK 2024-T3 ALUMINUM. A330-300 SRM 52-32-00-300-008 PROVIDES A REINFORCING INNER SKIN REPAIR HOWEVER, MTC DOES NOT HAVE APPROPRIATE SHEET METAL THICKNESS FOR REPAIR DOUBLER TO ACCOMPLISH THE REPAIR. INSPECTIONS REQUIRED FOR FURTHER DTE ANALYSIS. CORRECTIVE ACTION: REF ERA 612648-14 FOR REPAIR AND INSPECTION. (0020368)
